# SDR YENA2023041100344

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 67,192 hours, 23,823 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1529, JFK-RSW. 'UPON ARRIVAL AT GATE INFLIGHT NOTIFIED ME OF A 'FUME EVENT ' ON DESCENT PASSING THRU 10,000 AND LASTING 5-7 MINUTES. NO ODOR WAS DETECTED IN THE FLIGHT DECK ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
